# SDR DHL2008765032

- Difficulty date: January 19, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 2 SLAT OUTBOARD ACTUATOR SUPPORT RIB CRACKED.  REMOVED ACCESS PANEL AT NR 2 SLAT IAW SRM 51-30-2.  LOCATED AND DRILLED HOLES ON NEW RIB IAW SRM 51-30-5.  INSTALLED NEW RIB AT NR 2 SLAT OUTBOARD ACTUATOR IAW SRM 51-30-2.  INSTALLED ACCESS PANEL AT NR 2 SLAT IAW SRM 51-30-2.
